MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952838250
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Codes Dyspnea (1816); Occlusion (1984); Vomiting (2144)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is anticipated procedural complications as this event is a known physiological effect of the procedure and is noted within the dfu.(b)(4).
 
Event or Problem Description
It was reported that the patient experienced dyspnea, and stent damage and occlusion occurred.In (b)(6) 2016, a 2.50x38mm promus premier¿ drug-eluting was implanted for treatment.However, in 2017, the patient started to have difficulties in breathing.The patient contacted the hospital where the procedure was performed but did not receive any call back.Three or four weeks later, the hospital called the patient back and scheduled the patient for a stress test.In the meantime, the patient sought second opinion from a physician from another hospital.Over the following week, the patient's condition worsened to the point of having difficulties getting out of bed in the morning, having no energy, and difficulties in breathing persisted.The patient felt ill, was scared, and was throwing up.In (b)(6) 2017, the patient underwent a nuclear stress test and it was noted that the previously implanted stent was completely smashed and there was all kinds of blockage.The patient was admitted to the second hospital and underwent a heart catheterization.The physician used a balloon catheter to open up the previously implanted stent and the patient started to breath pretty well.The procedure was completed with no further patient complications reported.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6503081
Report Number2134265-2017-03832
Device Sequence Number18951444
Product Code NIQ
UDI-Device Identifier08714729845003
UDI-Public(01)08714729845003(17)20170821(10)0018981821
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2017
Device Model NumberH7493952838250
Device Catalogue Number39528-3825
Device Lot Number0018981821
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2017
Initial Report FDA Received Date04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;